Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant

PAGE 1 | PAGE 2 | PAGE 3

MARJO-ANNE A. FERNANDO

MS Mathematics

Graph Theory

Acob, M. A. B., & Loyola, J. O. (2015). An algorithm for propagating graceful trees using the adjacency matrix of a given graceful caterpillar. Proceedings of the International Conference on Mathematics, Statistics, Computer Science and Math Education.

Acob, M. A. B., & Loyola, J. O. (2014). An algorithm for propagating graceful trees using the adjacency matrix of given graceful trees. Philippine Computing Journal, 9(2), 1-5.

LAURO L. FONTANIL

PhD Mathematics

Graph Theory, CRNT

llfontanil@up.edu.ph

Fontanil, L. L., & Panopio, R. G. (2014). Independent set and vertex covering in a proper monograph determined through a signature. Australasian Journal of Combinatorics, 59 (1), 64-71

Fontanil, L. L., & Panopio, R. G. (2013). On the translation of an autograph. Philippine Computing Jounal, 8 (2), 8-11

ELEANOR B. GEMIDA

MS Mathematics

Actuarial Science (Ruin theory), Homogenization of partial differential equations

ebgemida@up.edu.ph

EDUARDO O. JATULAN

PhD Mathematics

Differential Equations, Spectral Theory, Quantum Graph, Mathematical Epidemiology

eojatulan@up.edu.ph

Luo Y-C, Jatulan EO, and Law C-K (2019) Dispersion relations of periodic quantum graphs associated with Archimedean tiling (II), J. Phys. A: Math. Theor. 52(44) 445204(28pp) https://doi.org/10.1088/1751-8121/ab40ea
 
Luo Y-C, Jatulan EO, and Law C-K (2019) (2019) Dispersion relations of periodic quantum graphs associated with Archimedean tiling (I), J. Phys. A: Math. Theor. 52(16) 165201(22pp) https://doi.org/10.1088/1751-8121/ab01b2
 
Jatulan EO, Rabajante JF, Banaay CGB, Fajardo AC, Jr., Jose EC (2015) A Mathematical Model of Intra-Colony Spread of American Foulbrood in European Honeybees (Apis mellifera L.). PLoS ONE 10(12): e0143805. doi:10.1371/journal.pone.0143805

AZRA MAY B. KABIRI

MS Applied Mathematics

Financial Mathematics, Actuarial Science

abkabiri1@up.edu.ph

John Mark T. LAMPOS

MS Mathematics

Algebraic Coding Theory, Codes over Fields and Rings

jtlampos@up.edu.ph

 

Lampos, J. M. T., & Sison, V. P. (2012). Bounds on the p^r-ary image of linear block codes over finite semi-local Frobenius ring F_{p^r}+vF_{p^r}, Southeast Asian Journal of Sciences, 1(1), 76-98.

Lampos, J. M. T., & Sison, V. P. (2012). Systematic unit-memory binary convolutional codes from linear block codes over F_{2^r}+vF_{2^r}. International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering, World Academy of Science, Engineering and Technology, 6(11), 1481-1484.

Lampos, J. M. T., & Urgelles, R. (2012). Ternary images of self-dual and cyclic linear block codes over F_3+ vF_3 . Philippine Computing Journal, 7(2), 33-37.

Palacio, J. D., Sison, V. P., & Lampos, J. M. T. (2012). On the minimum hamming distance of the p^m -ary image of linear block codes over the finite chain ring F_{p^m}+u F_{p^m}+ u^2 F_{p^m}+…+ u^{r-1} F_{p^m}, u^r=0 . Philippine Computing Journal, 7(2), 43- 46.

VERNEL M. LAWAS

MS Mathematics

Graph Theory, Mathematics Education

vmlawas@up.edu.ph

Egarguin, N.J.A., Fontanil, L.L., and Lawas, V.M. (2017). Basic Calculus. C & E Publishing, Inc., Quezon City.

Lawas, V. M. (2016). Some notes on harmonious labeling of friendship graphs F_n. Proceedings of the DLSU Research Congress 2016, vol.4. Retrieved from http://www.dlsu.edu.ph/conferences/dlsu-research-congress-proceedings/2016/GRC/GRC-TPH-002.pdf

Lapie, A. G. P., Lawas, V. M., and Lawas, C. M. (2015). Development and evaluation of an interactive learning module on summation notation using comics. Proceedings of the 7th ICMI-East Asia Regional Conference on Mathematics Education, Cebu City, May 11-15, 665-673. Retrieved from http://mathted.weebly.com/uploads/7/8/5/0/7850000/pp_665_vernel_lawas_final_paper_edited.pdf

Lawas, C.M. and Lawas, V.M. (2017). An algorithm to show that paths are square harmonious graphs. Proceedings of DLSU Research Congress 2017, vol.5. Retrieved from
https://www.dlsu.edu.ph/wp-content/uploads/pdf/conferences/research-congress-proceedings/2017/CENSER/CENSER-III-046.pdf

Lawas, C.M. and Lawas, V.M. (2019). A cubic harmonious labeling of paths. Proceedings of DLSU Research Congress 2019, vol.7. Retrieved from https://www.dlsu.edu.ph/wp-content/uploads/pdf/conferences/research-congress-proceedings/2019/tphs-II-013.pdf

Lawas, C. M., Lawas, V. M., and Yupo, A. M. (2015). Eigenvalues of cross and box products of cycles C_n, n=3,4,5 and paths P_m, m=2,3,4. Proceedings of the DLSU Research Congress 2015, vol. 3. Retrieved from http://www.dlsu.edu.ph/conferences/dlsu_research_congress/2015/proceedings/TPHS/006TPH_Lawas_CM.pdf

Lawas, V.M. and Lim, Y.F. (2017). Stars are square harmonious graphs. Proceedings of DLSU Research Congress 2017, vol. 5. Retrieved from https://www.dlsu.edu.ph/wp-content/uploads/pdf/conferences/research-congress-proceedings/2017/CENSER/CENSER-III-048.pdf

Obias, J. M. F, Lawas, V. M., Lawas, C. M., and Buela, M. S. (2014). Development and evaluation of an interactive learning module on second-order determinants and Cramer’s rule on 2×2 systems of linear equations. PeLS NELC 2014 Conference Proceedings, pp. 17-25.

Paraggua, R. M., Lawas, V. M., Resurreccion, N. G. U., and Lawas, C. M. (2014). Development and evaluation of an e-learning module on vector operations using articulate storyline, PeLS NELC 2014 Conference Proceedings, pp. 26-34.

Velasco, Q. M. R., Lawas, V. M., Lawas, C. M., Mabilangan, R. A., Lapitan, M. A. B., and Nipaz, J. G. (2014). An assessment of learning objects in solving quadratic equations and their applications. PeLS NELC 2014 Conference Proceedings, pp. 10-16.

IVY CAROL B. LOMERIO

MS Mathematics

Analysis, Homogenization Theory, Control Theory

iblomerio@up.edu.ph

S. Aiyappan, E.C. Jose, I.C.B. Lomerio and A.K. Nandakumaran (2019). Control problem on a rough circular domain and homogenization. Asymptotic Analysis 115: 19–46. DOI 10.3233/ASY-191526

I.C.B. Lomerio and E.C. Jose (2019). Asymptotic analysis of a certain class of semilinear parabolic problem with interfacial contact resistance. Bull. Malays. Math. Sci. Soc. 42(3): 1011–1054

DESTINY SM. LUTERO

MS Mathematics

Operations research, management science, math models in land use planning

dslutero@up.edu.ph

Lutero, D. S., Pangue, E. M. U., Tubay, J. M., & Lubag, S. P. (2016). A fuzzy goal programming model for biodiesel production. Journal of Physics: Conference Series, 693(1), 012007.

GILY V. MAGALONA

MS Mathematics

Graph Theory, Mathematics Education

gvmagalona@up.edu.ph

Magalona, G. V., Panopio, R. G., & Arumugam, S. (2017). On modular signatures of some autographs. Manila Journal of Science, 10, 126-130.

JCOB C. MALAGUIT

MS Applied Mathematics

Operations Research, Numerical Analysis, Differential Equations

jcmalaguit@up.edu.ph

Malaguit, J. C., Makahiya, M. F., De Lara, M. L. D. (2017). Event-based Rainfall-Runoff Forecasting in Pampanga River Basin Using Artificial Neural Networks (ANN). International Journal on Environmental and Rural Development (IJERD). 8-1. 33-38.

JONATHAN B. MAMPLATA

MS Applied Mathematics

Actuarial Science, Stochastic Analysis, Financial Mathematics, Hidden Markov Modelling

jbmamplata@up.edu.ph

Researchgate: Jonathan _Mamplata

Google scholar: Jonathan Mamplata

E.O. Felix, S.C.A. Maranan, J.J.A. Ruanto and J.B. Mamplata. (2018). Premium pricing under a ruin probability with policy deductible or with benefit limit. Matimyas Matematika, 41-1, 9-20.

A.R. Llamado and J.B. Mamplata. (2017). Optimal Allocation of Investment to Maximize an Insurer’s Prospect Value under Risk with Exponential Claims. Philippine Computing Journal, 12-2, 11-19

J.B. Mamplata and J.M.L. Escaner IV. (2015). Utility and Ruin Probability Relationship through Premium Equivalence. UPLB Journal 8, 81-98.

A.E. Roxas and J.B. Mamplata. (2015). Hedging Against Foreign Exchange Risk of Peso-Dollar Rates Using Futures Contracts with Different Maturities. UPLB Journal 8, 81-98.

J.B. Mamplata, R.A.J. Lo and M.A.E. Reyes. (2014). Hedging Against Foreign Exchange Risk of Peso-Dollar Rates using Futures. Applied Mathematical Sciences 8 (110), 5469-5476.

ANGELO E. MARASIGAN

MS Applied Mathematics

Stochastic Models, Probability Analysis, Risk Theory

aemarasigan@up.edu.ph

PAGE 1 | PAGE 2 | PAGE 3

Professor    Associate Professor    Assistant Professor    Instructor    Lecturer    Teaching Assistant